# SDR QXEA2017032100152

- Difficulty date: March 9, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85414246101
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414AL HAS CHAFFED STIFFENER PN 85414246-101. REMOVED CHAFED STIFFENER PN 85414246-101 REF SRM 51-42-05. LOCATED, DRILLED AND INSTALLED APPROX 50% OF NEW STIFFENER REF SRM 51-40-07, 51-42-05, PN 85414246-101. INSTALLED STIFFENER PN 85414246-101 AT PNL 414AL PER SRM 51-42-05-02-01. REMOVED AND REPLACED BRACKET PN 85414249-101 AT PNL 414AL PER SRM 51-42-05-02-01. RESTORED FINISH IAW SRM 51-25-15.
